Alert archive / Indiana / Lakeshore Flood Warnings in 2020
Lakeshore Flood Warning 13, NWS Northern Indiana
NWS Northern Indiana issued this lakeshore flood warning at Nov 28, 2020, 3:24 PM EST. It took effect at Nov 30, 2020, 1:00 AM EST. It was in force for 40 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2020, 3:24 PM EST (20:24 UTC)
- In effect from
- Nov 30, 2020, 1:00 AM EST
- Expired
- Dec 1, 2020, 5:00 PM EST
- In force
- 40 hr
- Issued by
- NWS Northern Indiana
What forecasters said that day
The local office's own words before this lakeshore flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this lakeshore flood warning went out at Nov 28, 11:59 AM EST, 3 hours 25 minutes earlier.
Area forecast discussion, Nov 28, 11:59 AM EST, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1159 AM EST Sat Nov 28 2020
.SYNOPSIS...
Issued at 347 AM EST Sat Nov 28 2020
Pleasant weather is ahead this weekend with highs from 45 to
around 50. Skies will be sunny today before clouds increase
Sunday ahead of a strong low pressure area. Skies will become
cloudy Sunday night with a rain and snow mix changing to all snow
early Monday. Accumulating snow is likely mainly Monday through
Tuesday with heavier system snow possible and lake effect snow
likely. Much colder weather will follow through mid week with
highs mostly in the 30s.
&&
.SHORT TERM...(Today and Tonight)
Issued at 347 AM EST Sat Nov 28 2020
A ridge of high pressure was helping skies to clear overnight.
Fog has been trying to develop all night, but there was just
enough low level mixing of upstream drier air to avert fog
development. Some pockets of brief fog or possibly locally dense
fog are still possible by daybreak, mainly east of I69, but any
fog will mix out quickly and render sunny skies. Otherwise, dry
and reasonably pleasant conditions will prevail though Sunday with
highs from 45 to around 50.
&&
.LONG TERM...(Sunday through Friday)
Issued at 347 AM EST Sat Nov 28 2020
Wintry weather is ahead for early next week with the potential
remaining for a winter storm. At this time, precipitation is
expected to develop Sunday night ahead of a strong upper level
system and associated surface low pressure area. A very strong
reflection of this system was apparent over central New Mexico
early this morning. At this time, the system was cut off from the
northern stream, but will drift east later today and phase with
the northern stream by late Sunday. While most models support a
surface low track from West Virginia to west PA, upstream
interactions/fujiwhara may allow a more west track bringing the
deformation zone and associated snowfall farther west into
northern Indiana. Have continued to increase snow chances and
amounts over northwest Ohio where accumulating snow can be
expected. Thermal profiles indicate the precipitation will be all
snow by early Monday and will stay all snow for the duration of
the event. Continued with high confidence of lake effect snow
developing and persisting for some time with a favorable long-axis
lake fetch with delta T values generally 15C to 18C. Have raised
snow amounts over Laporte and Starke counties to nearly 6 inches.
It appears headlines will be eventually needed from the southwest
corner of far southern Lower Michigan down to about Knox and
possibly farther east.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon)
Issued at 1155 AM EST Sat Nov 28 2020
VFR conditions to prevail for the majority of the 18z TAF
issuance. Main concern comes with the potential for a brief window
of LLWS at KSBN as a 35kt LLJ moves over NW IN. Otherwise, changes
in flight categories look to next affect the terminals after 00z
Monday.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Gale Watch from late Sunday night through late Monday night for
LMZ043-046.
Small Craft Advisory from 3 PM this afternoon to 4 AM EST Sunday
for LMZ043.
&&
SYNOPSIS...Skipper
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...CM
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Nov 28, 5:21 AM EST, 10 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 521 AM EST Sat Nov 28 2020 INZ003-012-013-MIZ077-291030- La Porte-Starke-Pulaski-Berrien- 521 AM EST Sat Nov 28 2020 /421 AM CST Sat Nov 28 2020/ This Hazardous Weather Outlook is for northern Indiana and southwest Michigan. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Accumulating lake effect snow is likely Monday through Tuesday from far southwest Lower Michigan into northwest Indiana, especially from New Buffalo south to Knox. Lakeshore flooding along the southeast Lake Michigan shore is possible during this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time, but reports of snowfall will be greatly appreciated. LMZ043-046-291030- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 521 AM EST Sat Nov 28 2020 ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. Gale force winds are expected to develop Sunday night and persist into Monday night. Greatly reduced visibility is likely in the vicinity of snow showers along with a chance for freezing spray. INZ004>009-014>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-291030- St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Marshall- Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-Wabash- Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-St. Joseph MI- Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam- Van Wert-Allen OH- 521 AM EST Sat Nov 28 2020 This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Accumulating is expected over the entire area beginning Monday morning. The highest snowfall amounts are expected east of Interstate 69 were several inches of snow are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time, but reports of snowfall will be greatly appreciated.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 4:31 AM EST | Gale Watch | IWX | 11 hr | |
| Nov 28, 11:16 AM EST | Small Craft Advisory | IWX | 18 hr | |
| Nov 28, 3:22 PM EST | Gale Warning | IWX | 58 hr |
Nearby
Lakeshore Flood Warnings in Indiana, 2020Lakeshore Flood Warnings in Michigan, 2020Every lakeshore flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.